# SDR FDEA201909162249

- Difficulty date: September 16, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 106,002 hours, 21,862 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: ACA0061503
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT FRAME EXISTING REPAIR FOUND EDGE CHAFED AT LEFT HAND STATION 535, LONGERON 19 LEFT. CABIN- MAIN DECK CARGO COMPARTMENT FRAME AT LEFT HAND LONGERON 19 LEFT CARRIED OUT OUTER ANGLE REPAIR. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. EXISTING OUTER REPAIR ANGLE FOUND EXCEEDED LIMIT AS PER SRM 53-00-00-2R.
